# SDR ASAA2024071352595

- Difficulty date: July 13, 2024
- Submitted: September 18, 2024
- Operation: Air carrier
- Aircraft: N848VA
- Make and model: Airbus A320-214
- Aircraft serial: 04959
- Aircraft time: 35,467 hours, 11,791 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: E53231016200000
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN GOUGED 10 IN LEFT OF LOWER CENTER LINE AT FR 31 GROUNDED - YES. ACCOMPLISHED FUSELAGE SKIN PANEL FR 31 STGR 42LH DOUBLER REPAIR PER ASA EA #A320-53EA-02245 REV 00
